# SDR VNAA9811022

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 001A561A0000207
- Condition: Failed
- Location: Right
- Part time: 64,681 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING THE TAXI FOR TAKEOFF, A RIGHT HAND WINDSCREEN HEAT FAIL WARNING MESSAGE ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND DEFERRED THE RIGHT HAND SIDE WINDSCREEN HEAT, IN ACCORDANCE WITH THE DORNIER MINIMUM EQUIPMENT LIST, AND RETURNED THE AIRCRAFT TO SERVICE.  LATER THAT DAY, PIT MAINTENANCE INSPECTED AND REPLACED THE RIGHT HAND SIDE WINDSCREEN, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 56-12-00.  OPERATIONAL CHECKS WERE COMPLETED, AND THE DEFERRAL WAS REMOVED.
